Around 12/15/12, I had severe right leg pain and tenderness for 2 days before I broke out with shingles that started on my foots with patches that eventually worked all the way up my leg. About a week ago (approx. 3 weeks after the last breakout), I had what felt like a heart attack, severe pain, and tenderness in my left arm and chest for 2 days before having another break out of shingles on my left pectoral with diffuse spots radiating in a band across my collar bone towards my sternum.
Ever since a 7 month chemo course 5 years ago, I have had a "low normal" WBC. Also, I have received 3 spinal, corticosteroid injections (Celestone) 11/28/12, 2/13/13, and 3/6/13 for 6 damaged lumbar discs. Before these injections, I never had a shingles outbreak. Typically, these injections are supposed to be every 4-6 months, not monthly, but I have been suffering from severe sciatica and paralysis. I have another injection coming up in mid-April.
Is this going to happen with every injection? Is there anything I can do to strengthen my immune system or deflect the shingles? Has anyone dealt with this before?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.